MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE REVERSE SHOULDER SYSTEM; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE REVERSE SHOULDER SYSTEM; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number 320-36-00
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Failure of Implant (1924); Unspecified Infection (1930)
Date of Event 09/06/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.
 
Event or Problem Description
It was reported that this patient's left shoulder was revised and an antibiotic spacer was inserted.All reverse shoulder parts were explanted.Patient was last known to be in stable condition following the event.Devices will not be retuning due to hospital policy.
 
Additional Manufacturer Narrative
Section h10: (h3) based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the shoulder revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.(d10) concomitant device(s): 300-01-12, (b)(6)- equinoxe humeral stem primary press fit 12mm, 320-10-10, (b)(6)- equinoxe reverse tray adapter plate tray +10, 320-15-05, (b)(6)- eq rev locking screw, 320-20-00, (b)(6)- eq reverse torque defining screw kit, 320-20-18, (b)(6)- eq rev compress screw lck cap kit, 4.5 x 18mm, 320-20-26, (b)(6)- eq rev compress screw lck cap kit, 4.5 x 26mm, 320-20-26, (b)(6)- eq rev compress screw lck cap kit, 4.5 x 26mm, 320-31-36, (b)(6)- glenosphere, 36mm.320-35-02, (b)(6)- small superior augment glenoid plate section h11: the following sections have corrected information: (b5) describe event or problem: it was reported that this female patient's left shoulder was revised and an antibiotic spacer was inserted.All reverse shoulder parts were explanted.There were no reported issues during the revision surgical procedure.Patient was last known to be in stable condition following the event.Devices will not be retuning due to hospital policy.Multiple attempts have been made for additional information/ no responses have been received.(d1) brand name: 36mm humeral liner +0 unconstrained (d4) catalog number: 320-36-00, serial number: (b)(6), expiration date: 24-jun-2024, unique identifier (udi) #: (b)(4).(h4) device manufacture date: 28-jun-2019.
 
Event or Problem Description
It was reported that this female patient's left shoulder was revised and an antibiotic spacer was inserted.All reverse shoulder parts were explanted.There were no reported issues during the revision surgical procedure.Patient was last known to be in stable condition following the event.Devices will not be retuning due to hospital policy.Multiple attempts have been made for additional information/ no responses have been received.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: d1 d4(remove all from the follow up #1 report suspect device unknown), d8, h4 (remove erroneously entered date from the follow #1 report-unknown), h6: health effect clinical code, health effect- impact code, medical device problem code and investigation findings.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
EQUINOXE REVERSE SHOULDER SYSTEM
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key15536367
Report Number1038671-2022-01226
Device Sequence Number8133490
Product Code KWT
UDI-Device Identifier10885862086617
UDI-Public10885862086617
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/24/2024
Device Model Number320-36-00
Device Catalogue Number320-36-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2022
Supplement Date Received by Manufacturer10/31/2022
02/14/2026
Initial Report FDA Received Date10/04/2022
Supplement Report FDA Received Date11/23/2022
02/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/28/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.; UNK.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale